# SDR SIMA20181106001

- Difficulty date: November 6, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 34,858 hours, 30,482 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coupling
- Condition: Detached
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK ON CLIMB OUT. REATTACHED HOSE COUPLING AT ACM NR 1 IAW MM CH 21-51-04.
